Affordable Access

The representation-theoretic rank of the doubles of quasi-quantum groups

Authors
Journal
Journal of Pure and Applied Algebra
0022-4049
Publisher
Elsevier
Publication Date
Volume
212
Issue
4
Identifiers
DOI: 10.1016/j.jpaa.2007.07.011
Disciplines
  • Mathematics
  • Physics

Abstract

Abstract We compute the representation-theoretic rank of a finite dimensional quasi-Hopf algebra H and of its quantum double D ( H ) , within the rigid braided category of finite dimensional left D ( H ) -modules.

There are no comments yet on this publication. Be the first to share your thoughts.